| Model Number |
9-ASD-016 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2025, a 16mm amplatzer septal occluder was chosen for implant using a 13f amplatzer trevisio intravascular delivery system.During procedure, the left atrial (la) disc was deformed with a cobra head.The device and the delivery sheath was swapped out.The deformed device was never released from the delivery cable while inside the patient.There was no report of any interaction with cardiac structures during deployment and no report of any angulation/kink noticed with the delivery system.A new 13f amplatzer trevisio intravascular delivery system and a new 16mm amplatzer septal occluder were chosen and completed the procedure.The patient remained hemodynamically stable throughout the procedure.The patient was reported stable.
Additional Manufacturer Narrative
An event of device deformity was reported.A returned device assessment could not be performed as the device was not returned for analysis.However, four images were received showed a cobra-like shape deformation.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Additionally, a review of the complaint history identified no similar complaints reported from this lot.Based on available information and without the device to analyze, the cause of the reported device deformity could not be conclusively determined.There is no indication of a product quality issue with respect to manufacture, design, or labeling.Please note that per the instruction for use (ifu), the recommended sheath size to be used with 16 mm amplatzer septal occluder is 7f.